# SDR ASOA201001860

- Difficulty date: December 3, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 14,702 hours, 10,082 cycles
- Engine: Ge CF34*
- System (JASC): 3250 · Landing Gear Steering System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEERING INOP CAUTION MSG AFTER TAKEOFF.  (EMERGENCY DECLARED)  FAULT MSG IAW FIM RESET PROCEDURES.  MCC NO FURTHER ACTION IS REQUIRED. (CLOSED)
